Hey people, i'll start of by telling you my story. I was out with 2 of my friends in the day time bored and we decided to mix tremadol and a antidepressant, one or each tablet not to sure what the depressants where called. I was fine all day then we went out in town the following night and decided to get some Speed (street name base). I completely forgot about the tablets i took earlier in the day and didnt think twice about taking the speed, it came to 2 am and i started to get weird heart palpitations my heart would beat fast for a short amount of time and then all of a sudden feel like it had stopped and i started to lose breathe which lead to hallucinations. I called the ambulance they took me to the hospital treated me for four days. Ever since they day i have not felt right. i have stopped taking stimulants as now i know its deffently not worth the risk of dieing, if i do any sort of exercise i get out of breathe so fast (i am not overweight, age 18 - 9 and a half stone). i get heart pains now and again and i carnt take pain killers now and i suffer with migraines. I was wondering if it is possible to recover from an overdose ive been trying to get fit and well again but it just seems to be going know where.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?